skin rash with PH's?

  1. New Member
    GO_OUTSIDE!'s Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Nov 2006
    Age
    44
    Posts
    163
    Rep Power
    491
    Level
    11
    Lv. Percent
    42.83%

    skin rash with PH's?


    I took 100mg 1,4-AD (Bold), and the next day I have a rash on my neck and mid section, looks like a food allergy rash. So, I took some benydryl and waited a day and the rash got better. So, next day I take another 100mg and bingo the rash comes back. I gather it is the 1,4-AD, I must be allergic so I but it back on the shelf.

    I waited a day and started taking some 4-AD I have had sitting around (I'm trying to clear out my cubbards), I have used it before and was fine but this time... the stinkin rash comes back.
    Anybody have any idea?
    I just finished a bottle of Pinnacle's andro-x if that helps.

  2. New Member
    schlam_of's Avatar
    Join Date
    Jan 2004
    Age
    38
    Posts
    163
    Rep Power
    214
    Level
    11
    Lv. Percent
    18.18%

    Have you been rotating the application site? It isn't that uncommon to get a rash at the application site. I use to rotate it around, but would still get a rash going after a bit on the cycle. Using a lotion to help the skin heal while applying to another area helped a bit for me.

    I'm assuming of course this is td, if not them I'm not sure cause ive never had that with an oral.
  3. New Member
    GO_OUTSIDE!'s Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Nov 2006
    Age
    44
    Posts
    163
    Rep Power
    491
    Level
    11
    Lv. Percent
    42.83%

    They are both oral. Although the 4AD is an oral/transdermal.
    •   
       

  4. New Member
    schlam_of's Avatar
    Join Date
    Jan 2004
    Age
    38
    Posts
    163
    Rep Power
    214
    Level
    11
    Lv. Percent
    18.18%

    Id say you need more than a day or two off to let the rash go away, try a week or two. maybe try taking the 4-ad again, and if the rash shows back up you might have developed an allergy to it...

    again just guessing cause ive never gotten one from an oral(knocking on wood, crossing fingers)..
  5. New Member
    GO_OUTSIDE!'s Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Nov 2006
    Age
    44
    Posts
    163
    Rep Power
    491
    Level
    11
    Lv. Percent
    42.83%

    Bad timing I guess. I was hoping to run the "cycle" while my girlfriend was out of town for the holidays. I didnt want to complicate our relationship with any mood or temper issues.
    Anyway, I guess I was just making sure that I hadnt overlooked some warning somewhere that might have read: "If rash developes discontinue use and seek immediate medical attention!"
  6. New Member
    schlam_of's Avatar
    Join Date
    Jan 2004
    Age
    38
    Posts
    163
    Rep Power
    214
    Level
    11
    Lv. Percent
    18.18%

    nah, you should be good if you stop taking everything..you make any gains off the andro-x? might just be time to wind up with pct(i dont know about andro-x, but guessing you need something afterwards)..
  7. Banned
    jomi822's Avatar
    Join Date
    Jul 2005
    Age
    33
    Posts
    2,419
    Rep Power
    0
    Level
    35
    Lv. Percent
    52.43%
    Achievements Activity ProPosting Pro

    boldenone gives me a rash every single time. around week 4 i get an itch around my legs. nothing particularly bad, but constant.

    well worth using boldenone though.
  8. New Member
    GO_OUTSIDE!'s Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Nov 2006
    Age
    44
    Posts
    163
    Rep Power
    491
    Level
    11
    Lv. Percent
    42.83%

    Quote Originally Posted by jomi822
    boldenone gives me a rash every single time. around week 4 i get an itch around my legs. nothing particularly bad, but constant.

    well worth using boldenone though.
    How long does it last and what do you do about it?
  9. New Member
    GO_OUTSIDE!'s Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Nov 2006
    Age
    44
    Posts
    163
    Rep Power
    491
    Level
    11
    Lv. Percent
    42.83%

    Quote Originally Posted by schlam_of
    nah, you should be good if you stop taking everything..you make any gains off the andro-x? might just be time to wind up with post cycle therapy(i dont know about andro-x, but guessing you need something afterwards)..
    The andro-x was mostly ecdysterone(sp?) and herbs. Actually it was called Anabol-x, sorry. I didnt have high hopes for it but I noticed my strength went down a little after I stopped taking it.
    I've learned alot about nutrition in the past few days and hopefully I can get some gains using just food... and cissus-rx.
    Check out nutritiondata.com and John Berardi - Nutrition Articles if you havent already.
  

  
 

Similar Forum Threads

  1. .5 inches/per month PE with PH !!! Controversial
    By Jones111 in forum General Chat
    Replies: 4
    Last Post: 07-12-2003, 03:49 AM
  2. Will my gyno get worse with PHs?
    By DieTrying in forum Anabolics
    Replies: 3
    Last Post: 05-15-2003, 10:24 PM
  3. ECA stack with PH/4AD
    By neckcrank in forum Anabolics
    Replies: 2
    Last Post: 03-04-2003, 01:42 PM
  4. transdermal fina with ph gel
    By k1b in forum Anabolics
    Replies: 2
    Last Post: 02-01-2003, 04:09 PM
  5. Pros and Cons of using ECA with PH's
    By bigbadboss101 in forum Anabolics
    Replies: 5
    Last Post: 12-26-2002, 10:09 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in